Alert archive / Kentucky / Flash Flood Warnings in 2020

Flash Flood Warning 35, NWS Jackson, KY

September 12, 2020Jackson County, Lee County, Owsley County, Kentucky

NWS Jackson, KY issued this flash flood warning at Sep 12, 2020, 10:58 PM EDT for Jackson County, Lee County, Owsley County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 12, 2020, 10:58 PM EDT (02:58 UTC)
Expired
Sep 13, 2020, 1:35 AM EDT
In force
3 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
None

Counties Jackson County, KY, Lee County, KY, Owsley County, KY

The radar

The Jackson,KY radar (KJKL), 55 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.0 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2020-09-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1256 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2020-09-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1256 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
956 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

394 
WGUS53 KJKL 130258
FFWJKL
KYC109-129-189-130600-
/O.NEW.KJKL.FF.W.0035.200913T0258Z-200913T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service JACKSON KY
1058 PM EDT Sat Sep 12 2020

The National Weather Service in JACKSON KY has issued a

* Flash Flood Warning for...
  Northwestern Owsley County in southeastern Kentucky...
  Southeastern Jackson County in southeastern Kentucky...
  South central Lee County in southeastern Kentucky...

* Until 200 AM EDT.

* At 1057 PM EDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to three inches of rain have
  already fallen. Flash flooding is ongoing or expected to begin
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Vincent, Travellers Rest, Endee, Egypt, Levi, Green Hall, Caryton,
  Sturgeon, Zekes Point, Maulden, Herd and Mummie.

Additional rainfall amounts of another inch are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3727 8397 3755 8379 3752 8365 3732 8383
      3730 8388 3729 8388 3726 8390

FLASH FLOOD...RADAR INDICATED

$$

GREIF
2 follow-up statements
387 
WGUS73 KJKL 130449
FFSJKL

Flash Flood Statement
National Weather Service JACKSON KY
1249 AM EDT Sun Sep 13 2020

KYC109-129-189-130600-
/O.CON.KJKL.FF.W.0035.000000T0000Z-200913T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Owsley KY-Jackson KY-Lee KY-
1249 AM EDT Sun Sep 13 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM EDT FOR
NORTHWESTERN OWSLEY...SOUTHEASTERN JACKSON AND SOUTH CENTRAL LEE
COUNTIES...

At 1248 AM EDT, Doppler radar indicated thunderstorms had produced 
heavy rain across the warned area. Up to three inches of rain 
fell. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar indicated.

IMPACT...Flooding of small creeks and streams, urban areas, 
         highways, streets and underpasses as well as other drainage 
         and low lying areas.

Some locations that will experience flooding include...
Vincent, Travellers Rest, Endee, Egypt, Levi, Green Hall, Caryton,
Sturgeon, Zekes Point, Maulden, Herd and Mummie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3727 8397 3755 8379 3752 8365 3732 8383
      3730 8388 3729 8388 3726 8390

FLASH FLOOD...RADAR INDICATED

$$

GREIF
756 
WGUS73 KJKL 130535
FFSJKL

Flash Flood Statement
National Weather Service JACKSON KY
135 AM EDT Sun Sep 13 2020

KYC109-129-189-130545-
/O.CAN.KJKL.FF.W.0035.000000T0000Z-200913T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Owsley KY-Jackson KY-Lee KY-
135 AM EDT Sun Sep 13 2020

...THE FLASH FLOOD WARNING FOR NORTHWESTERN OWSLEY...SOUTHEASTERN
JACKSON AND SOUTH CENTRAL LEE COUNTIES IS CANCELLED...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 3727 8397 3755 8379 3752 8365 3732 8383
      3730 8388 3729 8388 3726 8390

$$

GREIF

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Sep 12, 8:30 PM EDT, 2 hours 28 minutes earlier.

Area forecast discussion, Sep 12, 8:30 PM EDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATED
National Weather Service Jackson KY
830 PM EDT Sat Sep 12 2020

.UPDATE...
Issued at 830 PM EDT SAT SEP 12 2020

00z sfc analysis shows eastern Kentucky in the midst of plenty of
outflow boundaries and high amounts of precipitable water. This
is resulting in storm clustering and torrential amounts of rain.
For the most part the storms have been progressive enough to limit
the flooding concerns, though some serious training over several
of our northwestern counties have resulted in a set of Flood
Advisories there. Otherwise, winds are light away from the storms
with temperatures varying from the low 70s with the rain to mid
70s away from it - along with similar, elevated, dewpoints. Expect
the intensity of the storm clusters to settle a bit with sunset,
but showers and storms will likely be around through the night -
more scattered with time. Additionally, there should be enough
clearing, at times, overnight for radiational fog to form in the
valleys. Have adjusted the grids with these thoughts in mind along
with the latest obs and trends for the T/Td grids. These updates
have been sent to the NDFD and web servers along with a freshened
set of zones and SAFs.

&&

.SHORT TERM...(This evening through Sunday night)
Issued at 416 PM EDT SAT SEP 12 2020

The afternoon surface analysis shows a warm front has pushed
north and a weak trough axis remains nearby. An area of low
pressure reside in northern IL and a front extends southward from
there to the Gulf of Mexico. In the mid and upper levels we see a
upper level low pulling northward into the Upper Midwest helping
to pull deeper moisture poleward. These features will move
eastward through the period with aid from the upper level becoming
and open wave. Even so this will be a little slower to pull east
through the night into early Sunday. That said, expect greatest
chance for multiple rounds of showers and storms to track mainly
along and west of I-75 and along and north of the Mountain
Parkway. This region will also have greatest influence from the
developing low level jet and closer to the right entrance region
of a jet streak moving into the Great Lakes. The HREF is backing
this idea up in showing the greatest area of mean PWAT values
around 2 inches surging across the Bluegrass and generally
focuses the greatest precipitation amounts not surprisingly in
this area. Given there will be enough storm motion and the higher
FFG values in a relatively drier stretch would think any flooding
issue would be more isolated. Heavy rain will continue to be
mentioned in the HWO given the potential for multiple rounds of
rainfall moving across the same locations which could help weaken
the higher FFG values.

By Sunday, we will see what is left of the initial weaker cold
front become absorbed by a faster eastward propagating cold front.
This will still make a overall slow push across the region Sunday
into Sunday night. This frontal boundary will continue to provide
the support for showers and thunderstorms on Sunday and more so
showers Sunday night. The question in terms of convection on
Sunday will be how much cloud cover is in place and therefore how
this inhibits the growth of instability. There will be a decrease
in PWATs given the low level jet relents, as the core part of the
jet streak pulls well north of the area. This should lead to a
lesser worry for heavier rainfall given the east and southeast
should still have higher FFGs, but if multiple rounds moved across
the same areas moisture would be ample enough to cause some
isolated issues. The good news is the front will allow drier
weather push through portions of the area Sunday night, but lower
clouds and fog will remain a lingering issue.

.LONG TERM...(Monday through Saturday)
Issued at 509 PM EDT SAT SEP 12 2020

The models are generally in good agreement through Wednesday with
significant differences emerging thereafter. The latest model
suite analysis, beginning 12Z Monday, shows a narrow upper level
ridge prevailing over GA/SC arcing over the Tennessee Valley to a
muddled upper level high spanning from the Western Gulf Coast to
the Central/Northern Rockies. North of this ridge, a seasonably
strong trough, centered over Eastern Canada, extends southward
into the Ohio Valley and Mid-Atlantic supporting a surface cold
front, trailing from a low of Labrador, draped over the Mid-
Atlantic and the Tennessee Valley. Soon-to-be hurricane Sally
will also be spinning along the Central Gulf Coast marooned from
any steering flow by the ridging around it.

This upper level ridging gradually erodes through mid-week, but a
strong surface high pressure will pass over the Great Lakes
Monday-Tuesday, suppressing the front and Sally to our south
temporarily. A subtle surface trough pivots around the Sally on
Tuesday, perhaps bringing a weak influx of moisture to near the
TN border. On Wednesday, the surface high makes it way off the
New England coast allowing southerly return flow to lift tropical
moisture back across the Commonwealth. Meanwhile, a strong ~510
dam low drops into the Hudson Bay sending a deep trough into the
eastern CONUS during the second half of the week. This trough
could support a seasonably strong autumn cold front sweeping
across the Ohio Valley. However, the models are struggling with
the magnitude/timing of the trough and potential interactions with
the remnants of Sally. The GFS briefly glances us with the
trough’s cooler air before the upper level low quickly lifts
away toward Greenland. Meanwhile, the Canadian, ECMWF, UKMET, ICON
and even the GEFS maintain, to varying degrees, a slower-moving,
deeper and more robust trough/low. Given the model uncertainty,
opted to remain close to NBM forecast late week. However, would
not be surprised if the temperature forecast trended cooler,
especially if the AO turns negative and/or the remnant
circulation of Sally is strong enough to aid the southward
transport of the trough's cooler air mass.

Sensible weather will likely feature some post-frontal upslope
stratus and fog Monday morning and perhaps a lingering shower or
sprinkle over the far southeast. Otherwise, increasing amounts of
sunshine are expected by afternoon with seasonable max temps in
the upper 70s over the Licking and Big Sandy basins to the lower
80s in the Cumberland Valley. Partly cloudy to clear skies are on
tap for Monday night with lows dropping back into the low to mid
50s northeast of the Hwy. 15 and mid to upper 50s to the
southwest. Some valley fog development is also probable overnight,
but a weak pressure gradient, between the high to our north and
Sally to our south, might keep the boundary layer a little mixed
and the fog less widespread. Another pleasant day is in store on
Tuesday with mostly sunny skies and temperatures reaching the
upper 70s to mid 80s. High clouds streaming northward from Sally
could filter the sun at times and a stray shower cannot be ruled
out along the the TN border during the afternoon. Somewhat better
moisture return develops on Wednesday bringing the threat of
isolated to widely scattered showers and storms, especially over
the Bluegrass. The cold front and remnants of Sally will likely
bring a more substantial rain threat Thursday-Friday with cooler
and drier air to follow. Max temps on Wednesday and Thursday are
forecast to reach the upper 70s to lower 80s, cooling to the lower
to upper 70s north-south for Friday and Saturday. Meanwhile, min
temps are generally expected to range from 55-65 Tuesday night-
Thursday night. Following the late weak cold front, temps should
settle back into the low to mid 50s Friday night with a few
readings in the 40s possible through the colder valleys.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
ISSUED AT 800 PM EDT SAT SEP 12 2020

Afternoon heating combined with ample moisture is still promoting
shower and thunderstorm development this evening. This will
continue to lead to some sub-MVFR CIGs and vis if a storm moves
across any TAF site. The TAFs that will most likely see the
effects of this storm activity throughout this cycle are
SME/LOZ/SYM given the placement of the nearby boundary and lifting
mechanisms coming through the area during the night. Storm
chances and lower CIGs will be an issue into the day Sunday, as
well. The winds will remain light and variable for most through
the period at or below 5 knots - outside of any storms.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...GREIF
SHORT TERM...DJ
LONG TERM...GEERTSON
AVIATION...DJ/GREIF
Hazardous weather outlook, Sep 12, 4:07 PM EDT, 6 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Jackson KY
407 PM EDT Sat Sep 12 2020

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-132315-
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike-
Including the cities of Flemingsburg, Camargo, Jeffersonville,
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna,
Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee,
Annville, Burnside, Somerset, London, Monticello, Stearns,
Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro,
Pineville, Cumberland, Harlan, Sandy Hook, West Liberty,
Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright,
Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard,
Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run,
Elkhorn City, Pikeville, and South Williamson
407 PM EDT Sat Sep 12 2020

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...This Evening and Tonight.

Thunderstorms are possible this evening through tonight, and
could bring locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorms are possible Sunday into Sunday evening, and could
bring locally heavy rainfall.

Thunderstorms are possible again Wednesday and Thursday, mainly
during the afternoon and evening hours.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

DJ/GEERTSON

In the hours before

Special weather statement, Sep 12, 6:58 PM EDT, 4 hours before
Special Weather Statement
National Weather Service JACKSON KY
658 PM EDT Sat Sep 12 2020

KYZ044-052-122345-
Rowan-Fleming-
658 PM EDT Sat Sep 12 2020

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN FLEMING
AND ROWAN COUNTIES...

At 658 PM EDT, strong thunderstorms were clustered over Hilda, or
near Morehead, moving northeast at 15 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Morehead, Cranston, Ramey, Munson, Brandy, Bluestone, Haldeman,
Triplett, Clearfield, Christy, Rodburn, Hilda, Ringos Mills,
Freestone, Sharkey, Muses Mills, Hays Crossing, Plummers Landing,
Gates and Waltz.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3835 8337 3832 8336 3832 8334 3821 8330
      3821 8329 3820 8328 3810 8350 3827 8367
      3840 8347 3838 8345 3840 8341
TIME...MOT...LOC 2258Z 237DEG 15KT 3824 8353

GREIF
Special weather statement, Sep 12, 9:05 PM EDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service JACKSON KY
905 PM EDT Sat Sep 12 2020

KYZ104-106>109-130145-
Elliott-Johnson-Magoffin-Morgan-Wolfe-
905 PM EDT Sat Sep 12 2020

...A STRONG THUNDERSTORM WILL AFFECT MORGAN...NORTHWESTERN JOHNSON...
NORTHWESTERN MAGOFFIN...NORTHEASTERN WOLFE AND SOUTHERN ELLIOTT
COUNTIES...

At 905 PM EDT, a strong thunderstorm was located over Elkfork, or 8
miles northeast of West Liberty, moving northeast at 15 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
West Liberty, Sandy Hook, Henry, Lewis, Haleburg, Moon, Florress,
Rexville, Lick Branch, Index, Pekin, Omer, Logville, Sellars, Panama,
White Oak, Wrigley, Elna, Ezel and Gillem Branch.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3817 8298 3817 8294 3811 8289 3809 8293
      3805 8295 3803 8300 3798 8302 3796 8299
      3800 8296 3800 8293 3796 8282 3771 8339
      3790 8349 3819 8300
TIME...MOT...LOC 0105Z 235DEG 11KT 3797 8313

GREIF
Local storm report, Sep 12, 9:58 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
958 PM EDT SAT SEP 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     FLASH FLOOD      1 NNE WEST LIBERTY      37.92N 83.26W
09/12/2020                   MORGAN             KY   LAW ENFORCEMENT

            SEVERAL ROADS IN AND AROUND WEST LIBERTY
            HAVE BEEN CLOSED DUE TO FLOODING.

&&

GREIF
Local storm report, Sep 12, 10:04 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1004 PM EDT SAT SEP 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0909 PM     HEAVY RAIN       KOOMER RIDGE CAMPING GR 37.78N 83.63W
09/12/2020  M2.38 INCH       WOLFE              KY   MESONET

            MESONET STATION KOMK2 KOOMER RIDGE.

&&
Local storm report, Sep 12, 10:09 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1009 PM EDT SAT SEP 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     HEAVY RAIN       OLIN                    37.36N 83.97W
09/12/2020  M2.09 INCH       JACKSON            KY   MESONET

            MESONET STATION OLIN MCKEE 5 S.

&&
Local storm report, Sep 12, 10:42 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1042 PM EDT SAT SEP 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HEAVY RAIN       CLAY CITY               37.86N 83.92W
09/12/2020  M2.00 INCH       POWELL             KY   PUBLIC

            HOME WEATHER STATION REPORT.

&&

GREIF

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 12, 8:46 PM EDTAreal Flood AdvisoryJKLMorgan3 hr
Sep 12, 9:05 PM EDTSpecial Weather StatementJKLElliott, Morgan40 min
Sep 12, 9:09 PM EDTAreal Flood AdvisoryJKLElliott, Magoffin, Morgan, Wolfe3 hr
Sep 12, 9:47 PM EDTFlash Flood WarningJKLMorgan5 hr
Sep 12, 9:51 PM EDTAreal Flood AdvisoryJKLBath, Menifee, Morgan, Powell, Rowan, Wolfe3 hr
Sep 12, 10:01 PM EDTAreal Flood AdvisoryJKLJackson, Laurel3 hr
Sep 12, 10:09 PM EDTAreal Flood AdvisoryJKLBath, Estill, Jackson, Lee, Menifee, Montgomery and 2 more3 hr
Sep 12, 10:20 PM EDTAreal Flood AdvisoryJKLBath, Fleming, Rowan3 hr
Sep 12, 10:38 PM EDTAreal Flood AdvisoryJKLEstill, Jackson, Lee, Owsley3 hr
Sep 12, 10:40 PM EDTAreal Flood AdvisoryJKLElliott, Morgan, Rowan6 hr
Sep 12, 10:50 PM EDTFlash Flood WarningJKLMenifee, Morgan115 min
Sep 12, 11:21 PM EDTFlash Flood WarningJKLBath, Elliott, Morgan, Rowan114 min
Sep 13, 12:45 AM EDTAreal Flood WarningJKLBath, Menifee, Morgan, Rowan6 hr
Sep 13, 1:37 AM EDTAreal Flood AdvisoryJKLJackson, Owsley3 hr
Sep 13, 2:27 AM EDTAreal Flood AdvisoryJKLMontgomery3 hr
Sep 13, 2:49 AM EDTAreal Flood AdvisoryJKLBath, Fleming3 hr
Sep 13, 4:05 AM EDTAreal Flood WarningJKLLee, Menifee, Powell, Wolfe3 hr
Sep 13, 4:59 AM EDTFlash Flood WatchJKLBath, Breathitt, Clay, Elliott, Estill, Fleming and 12 more12 hr
Sep 13, 6:58 AM EDTRiver Flood WarningJKLEstill, Powell26 hr
Sep 13, 7:31 AM EDTAreal Flood WarningJKLBath, Fleming, Montgomery, Rowan5 hr
Sep 13, 9:01 AM EDTAreal Flood WarningJKLBath, Menifee, Montgomery, Powell, Rowan5 hr
Sep 13, 10:03 AM EDTAreal Flood AdvisoryJKLJackson, Laurel, Pulaski, Rockcastle3 hr
Sep 13, 10:14 AM EDTAreal Flood AdvisoryJKLElliott, Estill, Jackson, Lee, Menifee, Morgan and 3 more7 hr
Sep 13, 11:00 AM EDTAreal Flood AdvisoryJKLJackson, Lee, Owsley3 hr
Sep 13, 12:48 PM EDTFlash Flood WarningJKLJackson, Owsley6 hr
Sep 13, 12:59 PM EDTAreal Flood AdvisoryJKLJackson, Pulaski, Rockcastle4 hr
Sep 13, 1:47 PM EDTAreal Flood AdvisoryJKLKnox, Whitley5 hr
Sep 13, 1:50 PM EDTAreal Flood AdvisoryJKLJackson, Lee, Owsley4 hr
Sep 13, 2:23 PM EDTSpecial Weather StatementJKLKnott, Letcher, Perry37 min
Sep 13, 3:04 PM EDTSpecial Weather StatementJKLLetcher26 min
Sep 13, 3:19 PM EDTAreal Flood AdvisoryJKLKnott, Leslie, Letcher, Perry2 hr
Sep 13, 3:41 PM EDTAreal Flood AdvisoryJKLKnox, McCreary, Whitley3 hr
Sep 13, 6:43 PM EDTAreal Flood WarningJKLJackson, Owsley5 hr

Nearby

Flash Flood Warnings in Kentucky, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.